The Green rings of the 2-rank Taft algebra and its two relatives twisted Y Li, N Hu Journal of Algebra 410, 1-35, 2014 | 33 | 2014 |
Post-Hopf algebras, relative Rota–Baxter operators and solutions to the Yang–Baxter equation Y Li, Y Sheng, R Tang Journal of Noncommutative Geometry 18 (2), 605-630, 2023 | 30 | 2023 |
An algebraic study of Volterra integral equations and their operator linearity L Guo, R Gustavson, Y Li Journal of Algebra 595, 398-433, 2022 | 21 | 2022 |
A lift of Schur's Q-functions to the peak algebra N Jing, Y Li Journal of Combinatorial Theory, Series A 135, 268-290, 2015 | 17 | 2015 |
Cohomologies, extensions and deformations of differential algebras with any weights L Guo, Y Li, Y Sheng, G Zhou arXiv preprint arXiv:2003.03899, 2020 | 15 | 2020 |
Construction of free differential algebras by extending Gröbner-Shirshov bases Y Li, L Guo Journal of Symbolic Computation 107, 167-189, 2021 | 9 | 2021 |
Multi-parameter quantum groups via quantum quasi-symmetric algebras Y Li, N Hu, M Rosso arXiv preprint arXiv:1307.1381, 2013 | 8 | 2013 |
The shifted Poirier–Reutenauer algebra N Jing, Y Li Mathematische Zeitschrift 281, 611-629, 2015 | 7 | 2015 |
Crossed homomorphisms and Cartier-Kostant-Milnor-Moore theorem for difference Hopf algebras L Guo, Y Li, Y Sheng, R Tang arXiv preprint arXiv:2112.08434, 2021 | 5 | 2021 |
On weak peak quasisymmetric functions Y Li Journal of Combinatorial Theory, Series A 158, 449-491, 2018 | 5 | 2018 |
Braided dendriform and tridendriform algebras and braided Hopf algebras of planar trees L Guo, Y Li arXiv preprint arXiv:1906.06454, 2019 | 4 | 2019 |
Braided Rota-Baxter algebras, quantum quasi-shuffle algebras and braided dendriform algebras L Guo, Y Li arXiv preprint arXiv:1901.02843, 2019 | 4 | 2019 |
Representation theory of 0-Hecke-Clifford algebras Y Li Journal of Algebra 453, 189-220, 2016 | 4 | 2016 |
On q-symmetric functions and q-quasisymmetric functions Y Li Journal of Algebraic Combinatorics 41, 323-364, 2015 | 4 | 2015 |
Relative Rota-Baxter operators of weight 0 on groups, pre-groups, braces, the Yang-Baxter equation and -structures Y Li, Y Sheng, R Tang arXiv preprint arXiv:2312.01337, 2023 | 3 | 2023 |
Cohomologies of difference Lie groups and the van Est theorem J Jiang, Y Li, Y Sheng Journal of Algebra 645, 116-142, 2024 | 2 | 2024 |
Drinfeld doubles of the n-rank Taft algebras and a generalization of the Jones polynomial G Feng, N Hu, Y Li Pacific Journal of Mathematics 312 (2), 421-456, 2021 | 2 | 2021 |
Towards a polynomial basis of the algebra of peak quasisymmetric functions Y Li Journal of Algebraic Combinatorics 44 (4), 931-946, 2016 | 2 | 2016 |
Matched pairs and Yang-Baxter operators Y Li arXiv preprint arXiv:2501.11975, 2025 | 1 | 2025 |
On the sub-adjacent Hopf algebra of the universal enveloping algebra of a post-Lie algebra Y Li arXiv preprint arXiv:2408.01345, 2024 | 1 | 2024 |